Global attractor for a class of quasilinear degenerate parabolic equations with nonlinearity of arbitrary order
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
In this paper we study the existence and long-time behavior of weak solutions to a class of quasilinear degenerate parabolic equations involving weighted $p$-Laplacian operators with a new class of nonlinearities. First, we prove the existence and uniqueness of weak solutions by combining the compactness and monotone methods and the weak convergence techniques in Orlicz spaces. Then, we prove the existence of global attractors by using the asymptotic {\it a priori} estimates method.
Abstract
In this paper we study the existence and long-time behavior of weak solutions to a class of quasilinear degenerate parabolic equations involving weighted $p$-Laplacian operators with a new class of nonlinearities. First, we prove the existence and uniqueness of weak solutions by combining the compactness and monotone methods and the weak convergence techniques in Orlicz spaces. Then, we prove the existence of global attractors by using the asymptotic {\it a priori} estimates method.
참고문헌 (20)
- Cung The Anh, "On the global attractors for a class of semilinear degenerate parabolic equations", Annales Polonici Mathematici, 98(1), pp.71~89 (2010), Institute of Mathematics, Polish Academy of Sciences[DOI]
- C. T. Anh, "Attractors for quasilinear parabolic equations involving weighted p-Laplacian operators", Vietnam J. Math, 38(3), pp.261~280 (2010)
- Cung The Anh, "Long-time behavior for quasilinear parabolic equations involving weighted -Laplacian operators", Nonlinear Analysis: Theory, Methods & Applications, 71(10), pp.4415~4422 (2009), Elsevier BV[DOI]
- Cung The Anh, "On quasilinear parabolic equations involving weighted p-Laplacian operators", Nonlinear Differential Equations and Applications NoDEA, 17(2), pp.195~212 (2010), Springer Science and Business Media LLC[DOI]
- A. V. Babin, "Attractors of evolution equations" (1992), North-Holland Publishing Co
- Paolo Caldiroli, "On a variational degenerate elliptic problem", NoDEA : Nonlinear Differential Equations and Applications, 7(2), pp.187~199 (2000), Springer Science and Business Media LLC[DOI]
- R. Dautray, "Mathematical analysis and numerical methods for science and technology. Vol. 1" (1990), Springer-Verlag
- P. G. Geredeli, "On the existence of regular global attractor for p-Laplacian evolution equation", Appl. Math. Optim, 71(3), pp.517~532 (2015)[DOI]
- Pelin G. Geredeli, "Long-time dynamics of the parabolic $p$-Laplacian equation", Communications on Pure and Applied Analysis, 12(2), pp.735~754 (2013), American Institute of Mathematical Sciences (AIMS)[DOI]
- N. I. Karachalios, "Convergence towards attractors for a degenerate Ginzburg-Landau equation", Zeitschrift f�r angewandte Mathematik und Physik, 56(1), pp.11~30 (2005), Springer Science and Business Media LLC[DOI]
- Nikos I. Karachalios, "On the dynamics of a degenerate parabolic equation: global bifurcation of stationary states and convergence", Calculus of Variations and Partial Differential Equations, 25(3), pp.361~393 (2006), Springer Science and Business Media LLC[DOI]
- H. Li, "Asymptotic behavior of a class of degenerate parabolic equations", Abstr. Appl. Anal, 2012 (2012)[DOI]
- Hongtao Li, "Long-time behavior for a class of degenerate parabolic equations", Discrete & Continuous Dynamical Systems - A, 34(7), pp.2873~2892 (2014), American Institute of Mathematical Sciences (AIMS)[DOI]
- Na Zhang, "Dynamics for a non-autonomous degenerate parabolic equation in $\mathfrak{D}_{0}^{1}(\Omega, \sigma)$", Discrete and Continuous Dynamical Systems, 36(12), pp.7063~7079 (2016), American Institute of Mathematical Sciences (AIMS)[DOI]
- X. Li, "Pullback attractors for a non-autonomous semilinear degenerate parabolic equation,", Topol. Methods Nonlinear Anal, 47(2), pp.511~528 (2016)
- J.-L. Lions, "Quelques m´ethodes de r´esolution des probl`emes aux limites non lin´eaires" (1969), Dunod
- W. Niu, "Global attractors for degenerate semilinear parabolic equations", Nonlinear Anal, 77, pp.158~170 (2013)[DOI]
- W. Niu, "Asymptotic behavior for nonlinear degenerate parabolic equations with irregular data", Appl. Anal (2020)[DOI]
- J. C. Robinson, "Cambridge Texts in Applied Mathematics" (2001), Cambridge University Press
- W. Tan, "Dynamics for a class of non-autonomous degenerate p-Laplacian equations", J. Math. Anal. Appl, 458(2), pp.1546~1567 (2018)[DOI]
